# SDR USAABB04044

- Difficulty date: May 20, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Intermittent
- Location: Fwd Cargo Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AUA - ON CLIMB-OUT, CREW RECEIVED THE E/M 'R ENG EEC' AND LIGHT.  AS THE CREW TROUBLESHOT THE PROBLEM, AND ELECTRICAL SMELL WAS NOTED IN THE COCKPIT.  CREW DONNED OXYGEN MASKS, AND BEGAN A RETURN TO AUA.  THE SMOKE DISIPATED AND THEN RETURNED PRIOR TO LANDING.  THE CABIN CREW ALSO NOTED A LIGHT HAZE AND SMELL NEAR THE L2 DOOR.  MAINTENANCE PERFORMED NUMEROUS CHECKS IN THE CABIN AND COCKPIT, INCLUDING INSPECTING CIRCUIT BREAKER PANELS AND AVIONICS COMPARTMENTS, RUNNING THE PACKS AND PNEUMATIC SYSTEM. THE RIGHT RECIRCULATION FAN WAS FOUND TO BE OPERATING INTERMITTENTLY.  MAINTENANCE REPLACED THE RIGHT EEC AND THE RIGHT RECIRCULATION FAN.  (M)
